Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Headaches?

Posted by on Jan. 2, 2009 at 2:58 PM
  • 3 Replies
  • 207 Total Views

Ok, so I'm pretty new to the Hypothyroid thing, and I also have Hashimotos.  I got diagnosed in last Feb, 2008 but it took a good 8 months to get me on the right dosage of Synthroid.  I've been feeling pretty good, until the past few weeks.  I've been having extremely bad headaches, almost migraines.  It hurts all over my head and tylenol or motrin doesn't help.  Could this be my thyroid, should I call my endo or just see my regular doctor?  Any input?  Thanks!

 




Lilypie 2nd Birthday Ticker

by on Jan. 2, 2009 at 2:58 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-3):
Helen
by on Jan. 2, 2009 at 5:38 PM

It could be your thyroid. I had headaches and found that it could be a sign of dehydration. I started drinking more water and it helped.

cali4niachef
by on Jan. 2, 2009 at 5:43 PM

I had headaches off and on for several months before I was diagnosed with HyperT. Are headaches a side-effect of synthyroid?

Women should not feel guilty if they are unable to breastfeed, but they should feel guilty if they are unwilling to do so, and they should be intellectually honest enough to know the difference. - Elizabeth Gene

Jenicasmommy
by on Jan. 3, 2009 at 12:33 AM

Migraines are one of my biggest complaints. When was the last time you had your levels checked? Some people require more levo in the winter but since you also have hashis, your levels could be fluctuating right now.

 38047_1230658629_med1.jpg picture by nica1082

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)